Year 2020, Volume 49 , Issue 1, Pages 19 - 29 2020-02-06

Morita-like equivalence for fair semigroups

Yang Lİ [1] , Hongxing LİU [2]


In this paper, we mainly investigate Morita-like equivalence and Morita context for right fair semigroups. If two right fair semigroups $S$ and $T$ are Morita-like equivalent, that is, there is a category equivalence $F:US-Act\rightleftharpoons:UT-Act:G,$  we characterize the two functors $F$ and $G$ using $Hom$ functor and tense product functor. Also, we investigate Morita context for right fair semigroups and obtain equivalence between two right unitary act categories.
fair semigroup, Morita equivalence, Morita context, equivalence, functor
  • [1] G. Abrams, Morita equivalence for rings with local units, Commun. Algebra, 11, 801–837, 1983.
  • [2] P.N. Ánh and L.Márki, Morita equivalence for rings without identity, Tsukuba J. Math. 11, 1–16, 1987.
  • [3] B. Banaschewski, Functors into categories of M-sets, Abh. Math. Sem. Univ. Ham- burg, 38, 49–64, 1972.
  • [4] K.R. Fuller, Density and equivalence, J. Algebra 29, 528–550, 1974.
  • [5] J.L. García and L.Marín, Rings having a Morita-like equivalence, Commun. Algebra, 27, 665–680, 1999.
  • [6] J.M. Howie, Fundamentals of semigroup theory, Clarendon press, Oxford, 1995.
  • [7] M. Kilp, U. Knauer and A.V. Mikhalev, Monoids Acts and Categories, Degruyter Expositions in Mathematics, 2000.
  • [8] U. Knauer, Projectivity of acts and Morita equivalence of monoids, Semigroup Forum 3, 359–370, 1972.
  • [9] V. Laan and L. Márki, Strong Morita equivalence of semigroups with local units, J. Pure Appl. Algebra, 215, 2538–2546, 2011.
  • [10] V. Laan and L. Márki, Morita invariants for semigroups with local units, Monatsh. Math. 166, 441–451, 2012.
  • [11] V. Laan and L. Márki, Fair semigroups and Morita equivalence, Semigroup Forum, 92, 633–644, 2016.
  • [12] M.V. Lawson, Morita equivalence of semigroups with local units, J. Pure Appl. Alge- bra 215, 455–470, 2011.
  • [13] H. Liu, Morita equivalence based on Morita context for arbitrary semigroups, Hacet. J. Math. Stat. 45 (4), 1083–1090, 2016.
  • [14] B.Y. Ouyang and W.T. Tong, Morita context and Morita-like equivalence for the xst-rings, Acta Math. Sinica (English Series), 19, 371–380, 2003.
  • [15] B.Y. Ouyang, L.R. Zhou and W.T. Tong, Characterizations of Morita-like Equiva- lences for right xst-rings, Algebra Colloquium, 14, 85–95, 2007.
  • [16] S. Talwar, Morita equivalence for semigroups, J. Aust. Math. Soc. (Series A), 59, 81–111, 1995.
  • [17] Y.H. Xu, K.P. Shum and R.F. Turner-Smith, Morita-like equivalence of infinite matrix subrings, J. Algebra, 159, 423–435, 1993.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0003-0662-049X
Author: Yang Lİ
Institution: Shandong Normal University
Country: China


Orcid: 0000-0002-3069-3990
Author: Hongxing LİU (Primary Author)
Institution: Shandong Normal University
Country: China


Dates

Publication Date : February 6, 2020

Bibtex @research article { hujms504552, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {19 - 29}, doi = {10.15672/HJMS.2018.648}, title = {Morita-like equivalence for fair semigroups}, key = {cite}, author = {Lİ, Yang and LİU, Hongxing} }
APA Lİ, Y , LİU, H . (2020). Morita-like equivalence for fair semigroups. Hacettepe Journal of Mathematics and Statistics , 49 (1) , 19-29 . DOI: 10.15672/HJMS.2018.648
MLA Lİ, Y , LİU, H . "Morita-like equivalence for fair semigroups". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 19-29 <https://dergipark.org.tr/en/pub/hujms/issue/52287/504552>
Chicago Lİ, Y , LİU, H . "Morita-like equivalence for fair semigroups". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 19-29
RIS TY - JOUR T1 - Morita-like equivalence for fair semigroups AU - Yang Lİ , Hongxing LİU Y1 - 2020 PY - 2020 N1 - doi: 10.15672/HJMS.2018.648 DO - 10.15672/HJMS.2018.648 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 19 EP - 29 VL - 49 IS - 1 SN - 2651-477X-2651-477X M3 - doi: 10.15672/HJMS.2018.648 UR - https://doi.org/10.15672/HJMS.2018.648 Y2 - 2018 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics Morita-like equivalence for fair semigroups %A Yang Lİ , Hongxing LİU %T Morita-like equivalence for fair semigroups %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 1 %R doi: 10.15672/HJMS.2018.648 %U 10.15672/HJMS.2018.648
ISNAD Lİ, Yang , LİU, Hongxing . "Morita-like equivalence for fair semigroups". Hacettepe Journal of Mathematics and Statistics 49 / 1 (February 2020): 19-29 . https://doi.org/10.15672/HJMS.2018.648
AMA Lİ Y , LİU H . Morita-like equivalence for fair semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 19-29.
Vancouver Lİ Y , LİU H . Morita-like equivalence for fair semigroups. Hacettepe Journal of Mathematics and Statistics. 2020; 49(1): 29-19.